ID 111826
Author
Content Type
Departmental Bulletin Paper
Description
In this paper, we study the Fourier transformation of Lploc-functions and Lqc-functions. Here we assume that the condition 1/p+1/q=1, (1 ≤ p ≤ ∞, 1 ≤ q ≤ ∞) is satisfied. Thereby we prove the structure theorems of the image spaces FLploc and FLqc. We study the convolution f∗g of a Lrc-function f and a Lploc-function g. Here assume d ≥ 1. Further we assume that the condition 1/q=1/p+1/r−1, (1 ≤ p ≤ ∞, 1 ≤ q ≤ ∞, 1 ≤ r ≤ ∞) is satisfied. This is a generalization of the theory of Fourier transformations of L2loc-functions.
Journal Title
Journal of Mathematics
ISSN
13467387
NCID
AA11595324
Publisher
TOKUSHIMA UNIVERSITY
Volume
51
Start Page
55
End Page
70
Sort Key
55
Published Date
2017
FullText File
language
eng
TextVersion
Publisher
departments
Science and Technology